Peymany, Moslem. (1399). Mathematical Modeling of Stock Price Behavior and Option Valuation. , 1(1), 139-158. doi: 10.22054/jmmf.2020.56846.1022
Moslem Peymany. "Mathematical Modeling of Stock Price Behavior and Option Valuation". , 1, 1, 1399, 139-158. doi: 10.22054/jmmf.2020.56846.1022
Peymany, Moslem. (1399). 'Mathematical Modeling of Stock Price Behavior and Option Valuation', , 1(1), pp. 139-158. doi: 10.22054/jmmf.2020.56846.1022
Peymany, Moslem. Mathematical Modeling of Stock Price Behavior and Option Valuation. , 1399; 1(1): 139-158. doi: 10.22054/jmmf.2020.56846.1022


Contact Us | Help & Support | Site Map

Journal Management System. Designed by sinaweb.